# SDR CA060828005

- Difficulty date: August 26, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: T/R Pitch Link
- Part time: 162 hours
- Component: Pitch Link, Robsin
- Component part number: B3454
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITCH LINKS WERE FOUND TO BE CONTACTING THEIR SPACERS, CAUSING THEM TO WEAR INTO THE STAKING AROUND THE BEARING ON THE PITCH LINKS.  TAFT 161.6 HOURS.  ALL HARDWARE WAS PROPERLY INSTALLED.  THIS WAS THE SECOND OCCURENCE OF THIS ON OUR FLEET IN 2 DAYS.  THE MFG HAS RECENTLY CHANGED THE PART FROM B345-2 TO B345-4.  THE INSTALLATION IS THE SAME.  THIS WAS NEVER A PROBLEM WITH THE -2 PART. (TC NR 20060828005)
